MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE
Model Number 720056-02
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Erosion (1750)
Date of Event 05/10/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced erosion with the spectra concealable penile prosthesis (spp).The spp was removed and replaced with an inflatable penile prosthesis.No further issues were reported in relation to this event.The product was explanted and not expected to be returned.Should additional information be received, a supplemental report will be filed.

Brand Name
AMS SPECTRA CONCEALABLE PENILE PROSTHESIS
Common Device Name
PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key8637431
Report Number2183959-2019-63420
Device Sequence Number19301768
Product Code FAE
UDI-Device Identifier00878953005249
UDI-Public00878953005249
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K090663
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/27/2021
Device Model Number720056-02
Device Catalogue Number720056-02
Device Lot Number0141949004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2019
Initial Report FDA Received Date05/23/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR